MAUDE Adverse Event Report: AVANOS MEDICAL INC. UNKNOWN PLACEMENT KIT; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. UNKNOWN PLACEMENT KIT; DH EF PERC PLACEMENT PRODUCTS
Model Number 8100-16LV
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 16 oct 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that there was an unexpected disconnection of an introducer part during a radiological percutaneous gastrostomy procedure.When removing the guidewire from the introducer, the dilator of the introducer remained inside the patient's stomach, without means to recover it.An abdominal-pelvic ct scan showed the presence of a 15cm intra-gastric foreign body.There was no immediate clinical consequence to the patient.The patient was transferred to endoscopy for removal of the foreign body.No further information provided.

Brand Name
UNKNOWN PLACEMENT KIT
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9204338
Report Number9611594-2019-00194
Device Sequence Number14190578
Product Code KGC
UDI-Device Identifier10680651442922
UDI-Public10680651442922
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8100-16LV
Device Catalogue Number104429200
Device Lot NumberAA8324D18
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2019
Initial Report FDA Received Date10/17/2019
Patient Sequence Number1